# SDR UPS06247055

- Difficulty date: May 25, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 53,598 hours, 41,182 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Web
- Condition: Cracked
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT AIRSTAIRS RT LIGHTENING HOLE CRACKED.  AREA MARKED, PLS REPAIR IAW SRM REPAIR CARRIED OUT IAW SRM 51-40-2, 51-10-2 & 51-30-2.
